# SDR SWIA202157218

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER INBOARD SEAT APPROX TRACKS FS 349 TO 677 HAS CORROSION GOUGES AND SCRATCHES AS MARKED   (C-CHECK RO 4/1/2021)    EVALUATED CORROSION AND DAMAGE TO SEAT TRACK LOCATED ON RBL9 FROM FS349.00 TO FS485.00 IAW CRJ700 SRM 53-21-49-101-001-A01 AND FOUND OUT OF LIMITS SINCE ONLY ONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS SECTION. SEAT TRACK WILL BE REPLACED ON JOB:71029374 OP: 47 CAMP#: 22304984. / EVALUATED CORROSION AND DAMAGE TO SEAT TRACK LOCATED ON RBL9 FROM FS485.00 TO FS581.00 IAW CRJ700 SRM 53-31-49-101-001-A01 AND FOUND OUT OF LIMITS SINCE ONLY ONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS SECTION. SEAT TRACK WILL BE REPLACED ON JOB:71029374 OP: 48 CAMP#: 22304989. / EVALUATED CORROSION AND DAMAGE TO SEAT TRACK LOCATED ON RBL9 FROM FS581.00 TO FS677.00 IAW CRJ700 SRM 53-31-49-101-001-A01 AND FOUND OUT OF LIMITS SINCE ONLY ONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS SECTION. SEAT TRACK WILL BE REPLACED ON JOB:71029374 OP: 49 CAMP#: 22304992.
